Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A countability condition for primary groups presented by relations of length two

Author: Paul Hill
Journal: Bull. Amer. Math. Soc. 75 (1969), 780-782
MathSciNet review: 0246959
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Paul Hill, Ulm's theorem for totally projective groups, Notices Amer. Math. Soc. 14 (1967), 940.
  • 2. Peter Crawley and Alfred Hales, The structure of torsion abelian groups given by presentations, Bull. Amer. Math. Soc. 74 (1968), 954-956. MR 232840

Additional Information


American Mathematical Society